MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION INTG. SYS.; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION INTG. SYS.; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the device would not work consistently in coagulation mode.Doctor went through 3 hand pieces, 4 ball cautery to complete a procedure.As soon as doctor took her finger off the button it would stop working.Attempted to fix with turning the machine off and on.This would result in the machine working for one pass and then it would stop again.Issue occurred with both the hand and foot pieces.No patient harm reported.No additional information available.Lp-10-120 leep 2023-09-0000235.
 
Additional Manufacturer Narrative
G2: foreign: canada.The device has not been returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h6, h7, h10 distribution history: this complaint unit was manufactured at csi on 02/11/2021 under wo's (b)(4) & (b)(4) and shipped on 02/16/2021.Manufacturing record review: dhr's (b)(4) & (b)(4) were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: this unit was serviced january 2023 for an unconfirmed intermittent function issue.Unit case was damaged and the bj1 connector was noted to be loose.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.However, based on log 101071 this unit was at csi on 10/06/2023.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Root cause: the complaint condition was confirmed to have rf leakage in coag.Once r77 was adjusted the leakage was no longer noted.The unit's main board was replaced followed by testing and returned to the customer.The main board from the unit was retained for evaluation by the engineering department.Upon review by engineering, the boards' r77 was noted to have been adjusted as the unit did not have rf leakage in coag anymore.The observed test values pulled were compared to data generated during the capa.A project had been initiated for a confirmed leakage error on another unit.In addition, capa 801 was initiated to further evaluate this complaint description around rf leakage.The investigation had determined the design is not faulty and its safety feature will cut power in any mode when rf leakage is detected.This in place to protect the end user and patient from potential shock.In the investigation, the failure could be duplicated, but under certain conditions relevant to set up and the environment.As this unit has the same problem description with an uncertain confirmation due to the adjustment of r77 and its measured values no additional action is required at this time.The service & repair technician was alerted to not adjust any board should one be confirmed with the established testing.As units are retained for engineering it would be available for further testing.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
LEEP PRECISION INTG. SYS.
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key17808681
Report Number1216677-2023-00132
Device Sequence Number15191947
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown